과학인

SCIENTISTS

  •   >  
  • 기초과학인
  •   >  
  • 과학인
이름 김병문  (Kim, Byeong Moon)  
소속 강릉대학교 자연과학대학 수학과   
주소 강원도 강릉시 강릉대학로 120번지
Tel
FAX
A refinement of the Dress-Scharlau theorem. (Jang, Se Wook) J. Number Theory (2016), Vol 158, Pages 234-243
2-distance colorings of some direct products of paths and cycles. (Song, Byung Chul; Rho, Yoomi) Discrete Math. (2015), Vol 338, Pages 1730-1739
L(3,2,1) -labeling for the product of a complete graph and a cycle. (Hwang, Woonjae; Song, Byung Chul) Taiwanese J. Math. (2015), Vol 19, Pages 849-859
Radio number for the product of a path and a complete graph. (Hwang, Woonjae; Song, Byung Chul) J. Comb. Optim. (2015), Vol 30, Pages 139-149
L(1,1) -labelling of the direct product of a complete graph and a cycle. (Rho, Yoomi; Song, Byung Chul) J. Comb. Optim. (2015), Vol 30, Pages 803-811
L(h,k) -labelling for octagonal grid. (Rho, Yoomi; Song, Byung Chul) Int. J. Comput. Math. (2015), Vol 92, Pages 2243-2250
The Kloosterman problem for binary Hermitian lattices. (Kim, Ji Young; Park, Poo-Sung) Abh. Math. Semin. Univ. Hambg. (2014), Vol 84, Pages 17-29
New L(j,k) -labelings for direct products of complete graphs. (Song, Byung Chul; Rho, Yoomi; Hwang, Woonjae) Taiwanese J. Math. (2014), Vol 18, Pages 793-807
Minimum orders of eulerian oriented digraphs with given diameter. (Rho, Yoomi; Hwang, Woonjae; Song, Byung Chul) Acta Math. Sin. (Engl. Ser.) (2014), Vol 30, Pages 1125-1132
L(2,1)-labellings for direct products of a triangle and a cycle. (Song, Byung Chul; Rho, Yoomi) Int. J. Comput. Math. (2013), Vol 90, Pages 475–482
Distance three labelings for direct products of three complete graphs. ( Song, Byung Chul; Hwang, Woonjae) Taiwanese J. Math. (2013), Vol 17, Pages 207–219
Distance three labellings for K n ×K 2 . (Song, Byung Chul; Hwang, Woonjae) Int. J. Comput. Math. (2013), Vol 90, Pages 906-911
The maximum radius of graphs with given order and minimum degree (Rho, Yoomi; Song, Byung Chul; Hwang, Woonjae) Discrete Math. (2012), Vol 312, Pages 207-212
The exponent of a digraph and the diameter of its multiple direct product (Song, Byung Chul; Hwang, Woonjae) Linear Algebra Appl. (2012), Vol 437, Pages 2601-2612
Van der Waerden's theorem on homothetic copies of {1,1+s,1+s+t}. (Rho, Yoomi) Integers (2012), Vol 12, Pages 877–893
Sums of distinct integral squares in real quadratic fields (Park, Poo-Sung) C. R. Math. Acad. Sci. Paris (2011), Vol 349, Pages 497–500
Even universal binary Hermitian lattices over imaginary quadratic fields (Kim, Ji Young; Park, Poo-Sung) Forum Math. (2011), Vol 23, Pages 1189-1201
Exponents and diameters of strong products of digraphs (Song, Byung Chul; Hwang, Woonjae) Electron. J. Linear Algebra (2011), Vol 22, Pages 1106-1111
Complete classification of binary normal regular Hermitian lattices (Kim, Ji Young; Park, Poo-Sung) J. Math. Soc. Japan (2011), Vol 63, Pages 1001-1025
The fifteen theorem for universal Hermitian lattices over imaginary quadratic fields (Kim, Ji Young; Park, Poo-Sung) Math. Comp. (2010), Vol 79, Pages 1123–1144
Corrigendum to "The exponent of Cartesian product of cycles'' (Song, Byung Chul; Hwang, Woonjae) Appl. Math. Lett. (2010), Vol 23, Pages 1314
Exponents of Cartesian products of two digraphs of special orders (Rho, Yoomi) Bull. Korean Math. Soc. (2010), Vol 47, Pages 1155–1162
The exponent of Cartesian product of cycles (Song, Byung Chul; Hwang, Woonjae) Appl. Math. Lett. (2009), Vol 22, Pages 561–564
Hermitian lattices without a basis of minimal vectors (Park, Poo-Sung) Proc. Amer. Math. Soc. (2008), Vol 136, Pages 3041–3044
Wielandt type theorem for Cartesian product of digraphs (Song, Byung Chul; Hwang, Woonjae) Linear Algebra Appl. (2008), Vol 429, Pages 841–848
Extensions of representations of integral quadratic forms (Chan, Wai Kiu; Kim, Myung-Hwan; Oh, Byeong-Kweon) Ramanujan J. (2008), Vol 17, Pages 145–153
Primitive graphs with given exponents and minimum number of edges (Song, Byung Chul; Hwang, Woonjae) Linear Algebra Appl. (2007), Vol 420, Pages 648–662
The 2-color relative linear van der Waerden numbers (Rho, Yoomi) C. R. Math. Acad. Sci. Paris (2007), Vol 345, Pages 183–186
A finiteness theorem for representability of quadratic forms by forms (Kim, Myung-Hwan; Oh, Byeong-Kweon) J. Reine Angew. Math. (2005), Vol 581, Pages 23–30
Nonnegative primitive matrices with exponent 2 (Song, Byung Chul; Hwang, Woonjae) Linear Algebra Appl. (2005), Vol 407, Pages 162–168
Universal octonary diagonal forms over some real quadratic fields Comment. Math. Helv. (2000), Vol 75, Pages 410–414
Finiteness of real quadratic fields which admit positive integral diagonal septanary universal forms Manuscripta Math. (1999), Vol 99, Pages 181–184
$2$-universal positive definite integral quinary quadratic forms (Kim, Myung-Hwan; Oh, Byeong-Kweon) Contemp. Math. (1999), Vol 249, Pages 51–62
$2$-universal positive definite integral quinary diagonal quadratic forms (Kim, M.-H.; Raghavan, S.) Ramanujan J. (1997), Vol 1, Pages 333–337

이 페이지에서 제공하는 정보에 만족하십니까?